# SDR CA180910001

- Difficulty date: September 7, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 95,084 hours
- Engine: Ge CF680C2A2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Condition: Leaking
- Location: Nr 2 Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED DURING FLIGHT: `GREEN HYD QTY SHOW LOW QTY ON THE NEEDLE GAGE QTY ON ECAM IS STEADY` LATER REPORT: `HYD LOW QTY WARNING ON ECAM1 LANDING GEAR GRAVITY EXTENTION NOSE STERING INOP` GREEN HYDRAULIC SYSTEM ENGINE DRIVEN PUMP AND CASE DRAIN FILTER ON ENGINE NR 2 REPLACED, IAW AMM 29-11-32 PB 401.  LEAK CHECK AND SYSTEM TEST PERFORMED AND FOUND SERVICEABLE.  (TC# 20180910001)
